Use of Device Problem (1670); Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
01/26/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due loss of osseointegration approximately 1 year and 1 months after initial implant placement.Bone quality around the area was type 2, and oral hygiene around the implant was moderate.During the surgery, bone resorption and pain were observed.Patient has since recovered.